MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a labrum refixation surgery the wire snapped on the first detour.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when attempting to advance the wire.

Brand Name
SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21871972
Report Number1220246-2025-01592
Device Sequence Number15613409
Product Code LXH
UDI-Device Identifier00888867031449
UDI-Public(01)00888867031449(11)240601(17)290531(10)4143141572
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT
Device Catalogue NumberAR-4068-25TR
Device Lot Number4143141572
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown